Fixed point theorem for weakly contractive mapping on generalized soft metric spaces

A. S. Saluja, M. S. Khan, Devkrishna Magarde, Pankaj Kumar Jhade

Research output: Contribution to journalArticle

Abstract

In the light of generalized metric space given by Mustafa and Sims [19], and soft set given by D. Molodtsov [20], we introduce the notion of generalized soft metric spaces as a generalization of soft metric space. Furthermore we prove some fixed point theorems for Φ -weak contractive mappings in the setting of generalization of soft metric spaces.

Original languageEnglish
Pages (from-to)2809-2825
Number of pages17
JournalInternational Journal of Mathematical Analysis
Volume8
Issue number57-60
DOIs
Publication statusPublished - 2014

Fingerprint

Contractive Mapping
Metric space
Fixed point theorem
Generalized Metric Space
Soft Set
Generalization

Keywords

  • Cauchy sequence
  • Fixed point
  • Generalized soft metric space
  • Soft set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fixed point theorem for weakly contractive mapping on generalized soft metric spaces. / Saluja, A. S.; Khan, M. S.; Magarde, Devkrishna; Jhade, Pankaj Kumar.

In: International Journal of Mathematical Analysis, Vol. 8, No. 57-60, 2014, p. 2809-2825.

Research output: Contribution to journalArticle

Saluja, A. S. ; Khan, M. S. ; Magarde, Devkrishna ; Jhade, Pankaj Kumar. / Fixed point theorem for weakly contractive mapping on generalized soft metric spaces. In: International Journal of Mathematical Analysis. 2014 ; Vol. 8, No. 57-60. pp. 2809-2825.
@article{f1866711a8a64a8b9840cb09927f2947,
title = "Fixed point theorem for weakly contractive mapping on generalized soft metric spaces",
abstract = "In the light of generalized metric space given by Mustafa and Sims [19], and soft set given by D. Molodtsov [20], we introduce the notion of generalized soft metric spaces as a generalization of soft metric space. Furthermore we prove some fixed point theorems for Φ -weak contractive mappings in the setting of generalization of soft metric spaces.",
keywords = "Cauchy sequence, Fixed point, Generalized soft metric space, Soft set",
author = "Saluja, {A. S.} and Khan, {M. S.} and Devkrishna Magarde and Jhade, {Pankaj Kumar}",
year = "2014",
doi = "10.12988/ijma.2014.47205",
language = "English",
volume = "8",
pages = "2809--2825",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "57-60",

}

TY - JOUR

T1 - Fixed point theorem for weakly contractive mapping on generalized soft metric spaces

AU - Saluja, A. S.

AU - Khan, M. S.

AU - Magarde, Devkrishna

AU - Jhade, Pankaj Kumar

PY - 2014

Y1 - 2014

N2 - In the light of generalized metric space given by Mustafa and Sims [19], and soft set given by D. Molodtsov [20], we introduce the notion of generalized soft metric spaces as a generalization of soft metric space. Furthermore we prove some fixed point theorems for Φ -weak contractive mappings in the setting of generalization of soft metric spaces.

AB - In the light of generalized metric space given by Mustafa and Sims [19], and soft set given by D. Molodtsov [20], we introduce the notion of generalized soft metric spaces as a generalization of soft metric space. Furthermore we prove some fixed point theorems for Φ -weak contractive mappings in the setting of generalization of soft metric spaces.

KW - Cauchy sequence

KW - Fixed point

KW - Generalized soft metric space

KW - Soft set

UR - http://www.scopus.com/inward/record.url?scp=84921491325&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84921491325&partnerID=8YFLogxK

U2 - 10.12988/ijma.2014.47205

DO - 10.12988/ijma.2014.47205

M3 - Article

VL - 8

SP - 2809

EP - 2825

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 57-60

ER -